# SDR 00FDEA00232

- Difficulty date: April 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65175945
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE STRAP AT BS 312, RBL 45, WL 200 IS CRACKED AT PREVIOUS REPAIR.
